MathSciNet Relay Station
MathSciNet bibliographic data
MR3019297 49J21 (49J45)
Wang, JinRong; Fečkan, Michal; Zhou, Yong Relaxed controls for nonlinear fractional impulsive evolution equations. J. Optim. Theory Appl. 156 (2013), no. 1, 13–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement